# SDR AALA20150620011

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 66,677 hours, 8,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR RT FWD FLOOR PROXIMITY LIGHTING EXIT SIGN FOUND DAMAGED.  R & R FLOOR PROXIMITY LIGHTING EXIT SIGN.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-01.  SYS CHECKED NORMAL.
